# SDR ASOA201701081035

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302011
- Condition: Corroded
- Location: Bs 977-1037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND RBL 9 FLOOR SUPPORT HAS 3 SPOTS OF CORROSION AT BS 1015, 1020, 1033. REMOVED AND REPLACED THE FLOOR SUPPORT IAW  EC/TC REO 670-53-61-1314, & EC/TC EO700-53-10-00001.
